It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: depression due to use of interferon

Re: depression due to use of interferon

[ Back to Messages ]

Message

Posted by thanbey on December 11, 2000 at 21:39:33:

In Reply to: depression due to use of interferon posted by robert on December 11, 2000 at 21:14:08:

: I am a psychotherapist. I am currently working with a client who has completed the 48 weeks of treatment for hep c. His viral load is undetectable. since completion 2 months ago he still complains of sleep disturbance and depression. In fact he complains that his depression has become worse. Does anyone have similar experience and if so what has been the time between discontinuing treatment and return to normal sleep and reduction in symptoms from depression? He is currently on anti-depressants and heavy medication for sleep. What has worked for others? Due to the lack of research into the effects of interferon what have others experienced and what are possible solutions? Any suggestions. this client is in a great deal of emotional distress.

Dear Robert,

There is more research on this than you might know about.

It would be much too long a message to give you as much information as you might like to have.

If you want to contact me, feel free to do so at info@hcop.org.

I can tell you where to find more information and who the experts in this area are.

The short answer is that this is not an unusual occurance at all.

thanbey

info@hcop.org




Follow Ups




All times are GMT -7. The time now is 09:11 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!